# SDR AT9900552

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Control
- Part number: 914F5655
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ELECTRICAL POWER WAS LOST FOR A FEW SECONDS AND THEN CAME BACK ON.  THIS HAPPEN TWO MORE TIMES.  AIRCRAFT RETURN TO ATLANTA AND LANDED AT A WEIGHT OF 100,503 POUNDS.  REMOVED AND REPLACED A/C BUS CONTROL PANEL, OPS CHECK WITH ENGINE RUNS AND NUMEROUS CROSS TIES GOOD IAW MM 24-20.  INSPECTED AIRCRAFT AS PER OVERWEIGHT LANDING INSPECTION IAW MM 5-51-0.  NO DEFECTS NOTED.
